Abortion/Hi Pat


QUESTION: Is it possible that Gynaecosid can remove a month old pregnancy because a scanty menses has occurred already during d pregnancy?

ANSWER: Hello, Diana,

Gynaecosid is not INTENDED to produce abortion. It is for women who have a missed period for a reason OTHER than pregnancy.

Dr. Pavan Kumar says
The contents of GYNECOSID are ( Methyloestradiol:0.3mg, Methyloestrenolone:5mg )
It is used to treat amenorrhea due to the causes other than pregnancy and is never used as abortion pill.
Gynaecosid is an EXTREMELY risky drug. It basically forces your uterus to contract and detach its lining, so taking it causes severe cramps and really heavy menstrual-like bleeding.

If you already experienced bleeding and you were pregnant at the time, you might have a natural miscarriage anyway, in which case, taking the risk of abortion would be a really bad idea.

If you have an abortion of ANY kind, it will do PERMANENT and SEVERE damage to your body and more. It will make it much more likely you will get breast cancer before you are 40, and it can occur as early as in your 20's, and none of the standard methods of treatment work for it. 1/4 of its victims die. It can make it impossible for you to have a normal baby in the future, and it can cause your future children to develop serious birth defects, things like cerebral palsy, epilepsy, mental retardation, autism, blindness, deafness, and eating and breathing problems. It can cause you to become suicidal, since a woman is 8 times as likely to commit suicide after abortion as after childbirth, regardless of circumstances. It can kill you immediately. For example, pill abortions can cause a woman to develop toxic shock syndrome, and that kills a woman in hours. It can cause a woman to bleed to death. A woman is 3 1/2 times as likely to die a violent death in the year after her abortion. She may develop anorexia or bulimia, or engage in self abuse and promiscuity. I have had suicidal women come to me for help. It is the most frightening thing in the world. And abortion can cause sleep disturbances, such as the horrible nightmares I experienced connected to abortion, the kind that make you wake up in a cold sweat, that persisted for months. I wouldn't wish those off on my worst enemy..And there is so much more I could tell you about what abortion could do to you. Any person who will help you get abortion won't tell you these things because they want your money. But I will tell you.

You deserve better than abortion.

You also deserve to know what kind of help is available to you, and what your alternatives are. Anybody who would help you get an abortion won't tell you those things, either. There are organizations in your state that will help you, and you deserve to go hear what they have to say. Usually, they can give you a free ultrasound as well, and you deserve to have this and see the results before you do something you can't change. You can find an organization near you by going to this web site:


Please do this. Please do not have an abortion. Don't hurt yourself. I will be here any time you need to talk, and I will pray for you. Please take care of yourself, and keep in touch.

---------- FOLLOW-UP ----------

QUESTION: thank you very much for your quick response. I also want to know if it means dat the pregnancy will not abort even after the bleeding caused by the Gynaecosid

ANSWER: Hello, Diana,

It is very unlikely Gynaecosid will cause an abortion. It will just cause cramping and heavy bleeding. It is very, very unwise to take any medication without a doctor's supervision. If a doctor doesn't take a medical history or examine you, you should not let him prescribe for you. It is unethical for him to do so. An unethical doctor cannot be trusted to take care of your health. And many doctors are acting unethically by giving patients pharmaceuticals that are frankly poison, and "work" because they're poisonous. If you buy a prescription drug from any other source, you won't know for sure what you are getting. The instructions they might give you for how to take it might be deadly. For example, they might cause toxic shock syndrome, and that kills a woman in hours once symptoms start. Please don't try to take a pill for abortion. If that weren't bad enough, there is no medication that will reliably cause abortion, and if it doesn't cause abortion, you could be in deep trouble medically.

You really need to check out your alternatives. You deserve better than abortion. You could seriously harm yourself or even kill yourself if you get an abortion. Abortion is NOT SAFE. The claims that it is safe are a flat-out lie. You are bearing the physical consequences alone. The person who helped you get pregnant will not bear any of them. You don't deserve to harm yourself for that person's sake or for any other reason. Please do check out your alternatives. The more you know now before you do anything, the happier you will be with your ultimate action, whatever it might be. Learn about your alternatives now while you still have a choice.

Please take care of yourself.

---------- FOLLOW-UP ----------

QUESTION: I took 2 tablets of gynaecosid to abort a month pregnancy and bled 2 days later for 2 days, now I am experiencing numbness on my legs and slight fever,wot is d cause because I'm scared

Hello, Diana,

I am a little puzzled by our correspondence. I explained to you that Gynaecosid wouldn't cause an abortion, and that it would make you bleed, but it is very dangerous anyway. I suggested that you need to explore all your options, and gave you a link to a web site. Now you say you took the Gynaecosid, and you are experiencing problems. I would expect that, actually.

You are right to be scared. Everything I know about Gynaecosid suggests trying to use it for abortion is a very bad idea, and in general, abortion is very dangerous anyway. Also, it is dangerous to take such a powerful medication without a doctor's supervision. You deserve better.

You need to find a doctor you can trust, who can examine you and see what went wrong. You can find a doctor by going to the web site suggested. The organizations all have doctors that take care of women who come to them. So please visit the one closest to you. You can find that by searching on the web site:


Please do this Don't just go kill yourself with this type of activity. It's dangerous. There are far better answers. And please let me know what issues you are facing that makes abortion seem like the only answer so we can discuss it, and do keep in touch and let me know how you do.


All Answers

Answers by Expert:

Ask Experts


Pat G


I can help women with the consideration of their decision, and with resources, and I can share my own experiences as the mother of seven and grandmother of eleven. My approach is to show love and concern, and help women work through the issues, emotional, spiritual, practical. I also help women deal with boyfriend and family issues. I am not a doctor, but I have done extensive medical research, so I may be able to help with information. I am female. When you write, if you are or were pregnant, please tell me how far along you were or are, and if you have had an abortion, please tell me what kind. Thank you.


I have been working with women who are considering abortion for several years. I also work with women who have had abortions. Our family has also experienced adoption, so I can talk about that as well.

I am mostly self-taught. I also studied midwifery for awhile. I have spent years doing research on this topic. In fact, I have been doing research and working in this area since the early 1970's. I have been helping women online for a few years, under the guidance of a woman who was formally training in counseling.

©2016 About.com. All rights reserved.